# SDR SWAA2023011786323

- Difficulty date: December 30, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT BS 663, WL 164, LBL 17, AND 18. FOUND WITH NDT INSPECTION PT6 51-00-00 PROCEDURE 16.   CONFORMED SPLICE ANGLE IAW SRM 57-10-10-2R-5,  SPLICE ANGLE,  FABRICATED IAW SRM 57-10-10-2R-5.  REMOVED DAMAGE FROM BS663 LBL 6-32 WL 164 AND PERFORMED DVI ON REPAIR AREA AND NO ADDITIONAL DAMAGE FOUND IAW SRM 57-10-10-2R-5.  NDI INSPECTION OPEN HOLES AND EDGE CRACK FREE ON REPAIR AREA BS 663 BL 6-32 WL 164 IAW 57-10-10-2R-5.   FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR FILLER.  LOCATED AND DRILLED REPAIR DOUBLER IAW 57-10-10-2R-5. CAP SEAL OF REPAIR FASTENERS IAW  TTG8Q00GRCJZ.  INSTALLED REPAIR IAW 57-10-10-2R-5.
